66yo male taking Prednisone for dx of "acute RA". Was initially thought to have a viral infection that caused a "relative arthritis". Dr now feels its a type of RA that "temporaily" affects men over age 55
1 Sep 2012
It can be a side effect of long term use and higher doses. However, we all respond differently. It is temporary if not at high dose or long term use.
Which type of tremor do you have? If your arm is at rest do your hands shake? Or do they shake when you grip something? Is your body shaking?
Depending upon other meds you take, they may also be the cause. For example I take tacrolimus. That with the pred definitely makes my hands shake.
1 Sep 2012
Yes it can cause your hands to tremble and if it does you need to call your doc at once because it can be a serious side effect, if it's not that bad you still call your doc, but prednisone can cause nervousness! And that could be a result, but to be safe you call your doc and let him know, Hope this was helpful, Kelly
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
so I did not want to buy the pack knowing I have it all on hand - I just need to know how the dosing runs as it has been a long time since I had ...
1 answer • 14 Oct 2009
... month ago. I notice my left arm and hand trembling and hand shaking. Is this part of the decrease in the meds?
3 answers • 12 Nov 2010
My father is 90 years old and is taking prednisone. He has rheumatoid Arthritis (developed at age 88). Is there anything he can do for the terriable ...
3 answers • 20 Sep 2011
In 2003 I started having skin rashes which were diagnosed as fungal growths. My physician prescribed a cream called Canesten (it may have another ...
1 answer • 2 May 2012
I have PMR and GCA and have been on steroids for 6 months.My doc wants me to start Actemra infusion?
The side effects from the steroids are out of control. I have trouble going up stairs, my leg muscles have really atrophied. I can't get out of ...
0 answers • 18 Jan 2016